# SDR DALA2021060303049

- Difficulty date: May 31, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N368DN
- Make and model: Airbus A321-211
- Aircraft serial: 8695
- Aircraft time: 6,530 hours, 2,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 31c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:31C / ACARS TEXT: FRC33520231C / INTERIOR. REPLACED 31C SEAT MOUNTED EMERGENCY LIGHT MOUNT, CKS OK EMERGENCY LIGHT OPS NORMAL. (LP# 1825536)
